应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
30 Most Down Articles
Published in last 1 year | In last 2 years| In last 3 years| All| Most Downloaded in Recent Month| Most Downloaded in Recent Year|

Most Downloaded in Recent Month
  
1 Existence and Uniqueness of Solutions for two Classes of Functional Equations Arising in Dynamic Programming 2007 Vol.23(2):195-208
Ze-qing Liu, Shin Min Kang [Abstract] (25) [HTML 0 KB][PDF 254 KB] (196)
2 EQ1rot Nonconforming Finite Element Method for Nonlinear Dual Phase Lagging Heat Conduction Equations 2013 Vol.29(1):201-214
Yan-min Zhao, Fen-ling Wang, Dong-yang Shi [Abstract] (1333) [HTML 0 KB][PDF 218 KB] (424)
3 Testing Serial Correlation in Semiparametric Varying-Coefficient Partially LinearEV Models 2008 Vol.24(1):99-106
Xue-mei Hu, Zhi-zhong Wang, Feng Liu [Abstract] (54) [HTML 0 KB][PDF 328 KB] (933)
4 Least-Squares Solution with the Minimum-Norm for the Matrix Equation ATXB + BTXTA = D and Its Applications 2007 Vol.23(2):269-280
An-ping Liao, Yuan Lei, Xi-yan Hu [Abstract] (22) [HTML 0 KB][PDF 254 KB] (203)
5 A TVD Type Wavelet-Galerkin Method for Hamilton-Jacobi Equations 2007 Vol.23(2):303-310
Ling-yan Tang, Song-he Song [Abstract] (23) [HTML 0 KB][PDF 254 KB] (222)
6 The existence,uniqueness and stability of positive periodic solution for periodic reaction-diffusion system 2001 Vol.17(1):1-13
Ying Dong LIU, Zheng Yuan LI, Qi Xiao YE [Abstract] (468) [HTML 0 KB][PDF 651 KB] (322)
7 A characterization of N-dimensional Daubechies type tensor product wavelet 2001 Vol.17(3):382-392
Deng Long LI, Si Long Peng [Abstract] (26) [HTML 0 KB][PDF 254 KB] (224)
8 Convergence rates in the law of logarithm of random elements 2001 Vol.17(1):98-106
Han Ying LIANG, Chun SU, Yue Bao WAANG [Abstract] (2) [HTML 0 KB][PDF 427 KB] (292)
9 (The weak concentration of the SK-model) 2001 Vol.17(1):140-144
Chuan Zhong CHEN, Kai Nan XIANG [Abstract] (475) [HTML 0 KB][PDF 157 KB] (295)
10 Randomly Orthogonal (g,f)-factorizations in Graphs 2002 Vol.18(3):489-494
Gui Zheng LIU, He Ping LONG [Abstract] (554) [HTML 0 KB][PDF 254 KB] (323)
11 Some Results for the Compound Poisson Process That is Perturbed by Diffusion 2002 Vol.18(1):153-160
Chun Sheng ZHANG;Lian Zeng ZHANG;Rong WU [Abstract] (445) [HTML 0 KB][PDF 254 KB] (157)
12 Convergence of Jamison-Type Weighted Sums of Pairwise Negatively Quadrant Dependent Random Variables 2002 Vol.18(1):161-168
Han YingLIANG;Zhi Jing CHENChun SU [Abstract] (470) [HTML 0 KB][PDF 254 KB] (177)
13 Multiscale Domain Decomposition Methods for Elliptic Problems with High Aspect Ratios 2002 Vol.18(1):63-76
Jorg Aarnes;Thomas Y. Hou [Abstract] (465) [HTML 0 KB][PDF 254 KB] (148)
14 Improved Upper Bounds on Acyclic Edge Colorings 2014 Vol.30(2):305-308
Yu-wen WU, Gui-ying YAN [Abstract] (558) [HTML 0 KB][PDF 125 KB] (284)
15 Conjugate Gradient Methods with Armijo-type Line Searches 2002 Vol.18(1):123-131
Yu Hong DAI [Abstract] (11) [HTML 0 KB][PDF 254 KB] (126)
16 Histogram-kernel Error and Its Application for BinWidth Selection in Histograms 2012 Vol.28(3):607-624
Xiu-xiang Wang, Jian-fang Zhang [Abstract] (1767) [HTML 0 KB][PDF 705 KB] (1368)
17 A Relaxation Scheme for Solving the Boltzmann Equation Based on the Chapman-Enskog Expansion 2002 Vol.18(1):37-62
Shi Jin;Lorenzo Pareschi;Marshall Slemrod [Abstract] (511) [HTML 0 KB][PDF 254 KB] (121)
18 (Remarks on bifurcations of u″+μu-u~k=0(4≤k∈Z~+) 2001 Vol.17(2):191-199
Chang Pin LI [Abstract] (3) [HTML 0 KB][PDF 254 KB] (152)
19 How good is a dense shop schedule? 2001 Vol.17(1):121-128
Bo CHEN, Wen Ci YU [Abstract] (613) [HTML 0 KB][PDF 502 KB] (239)
20 The Asymptotic Behavior for Numerical Solution of a Volterra Equation 2003 Vol.19(1):47-55
Da XU [Abstract] (0) [HTML 0 KB][PDF 254 KB] (112)
21 Instability of Solitary Waves in Nonlinear Composite Media 2007 Vol.23(2):311-318
Ye Zhao [Abstract] (19) [HTML 0 KB][PDF 254 KB] (202)
22 Constructions for Anonymous Secret Sharing Schemes Using Combinatorial Designs 2007 Vol.23(1):67-78
Ying-pu Deng, Li-feng Guo, Mu-lan Liu [Abstract] (202) [HTML 0 KB][PDF 184 KB] (865)
23 The Dynamics of a Predator-prey Model with Ivlev's Functional Response Concerning Integrated Pest Management 2004 Vol.20(1):133-146
[Abstract] (2) [HTML 0 KB][PDF 401 KB] (1249)
24 A type of new posteriori error estimators for Stokes problems 2001 Vol.17(2):173-182
Zhen Dong WANG, Lie Heng WANG, Ya Ru LI [Abstract] (685) [HTML 0 KB][PDF 254 KB] (155)
25 A Closed Form Solution to One Dimensional Robin Boundary Problems 2012 Vol.28(3):549-556
Chang-li YANG, Ai-lin ZHU [Abstract] (1319) [HTML 0 KB][PDF 182 KB] (991)
26 A Semiparametric Additive Rates Model for Clustered Recurrent Event Data 2013 Vol.29(1):55-62
Sui He, Fen Wang, Liu-quan Sun [Abstract] (1207) [HTML 0 KB][PDF 174 KB] (462)
27 Chung-type Law of the Iterated Logarithm for Continuous Time Random Walk 2017 Vol.33(4):959-966
Wen-sheng WANG [Abstract] (59) [HTML 0 KB][PDF 134 KB] (167)
28 Nonuniform Approach to Terminal Velocity for Single Mode Rayleigh-Taylor Instability 2002 Vol.18(1):1-8
James Glimm;Xiao Lin LI; An Der LIN [Abstract] (378) [HTML 0 KB][PDF 254 KB] (729)
29 Edge Coloring of Graphs Embedded in a Surface of Nonnegative Characteristic 2017 Vol.33(3):709-716
Yi-qiao WANG [Abstract] (62) [HTML 0 KB][PDF 232 KB] (139)
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9